Woke up this morning severely dizzy like spinning room dizzy did some relaxation things took a xanax and 2 hours later it is still there just as bad as before. I can honest say it is freaking me out every little arm pain neck pain shoulder pain makes me panic even more thinking of course a heart attack. My blood pressure is fine pulse is fine of course but I can't shake it. HELP!!
I agree. This is an addictive drug and cannot just be stopped. You are experiencing withdrawal. Talk to your doctor and find out how to lower the dose safely. Since I don't recall your dose level, I can't help you further.
Take a tablet and then begin the withdrawal according to your physician.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2009 • 2 answers
Posted 8 Mar 2011 • 12 answers
Can low amounts of xanax be taken safely long-term for chronic anxiety panic phobic-avoidances, etc?
Posted 29 Oct 2011 • 7 answers
Has anyone found anything better than xanax-XR for panic attacks and anxiety? It works great for me?
Posted 27 Nov 2011 • 4 answers
Posted 17 Dec 2011 • 2 answers